# SDR SWAA2015062241040

- Difficulty date: June 17, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 56,790 hours, 32,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 149A761115
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW WEB CRACKED BETWEEN UPPER & LOWER CHORD AFT SIDE.  R & R WEB IAW DWG & SRM.
